Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The Positive Solutions for Integral Boundary Value Problem of Fractional p-Laplacian Equation with Mixed Derivatives

  • 262 Accesses

  • 6 Citations


In this paper, we consider a class of integral boundary value problems of fractional p-Laplacian equation, which involve both Riemann–Liouville fractional derivative and Caputo fractional derivative. By using the generalization of Leggett–Williams fixed point theorem, some new results on the existence of at least three positive solutions to the boundary value problems are obtained. Finally, some examples are presented to illustrate the extensive potential applications of our main results.

This is a preview of subscription content, log in to check access.


  1. 1.

    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier B. V, Amsterdam (2006)

  2. 2.

    Diethelm, K.: Lectures Notes in Mathematics. The analysis of fractional differential equations. Springer, Berlin (2010)

  3. 3.

    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2014)

  4. 4.

    Bashir, A., Ntouyas, S.K.: Existence results for a coupled system of Caputo type sequential fractional differential equations with nonlocal integral boundary conditions. Appl. Math. Comput. 266, 615–622 (2015)

  5. 5.

    Regan, D.O., Samet, B.: Lyapunov-type inequalities for a class of fractional differential equations. J. Inequal. Appl. 2015, 247 (2015)

  6. 6.

    Ge, F.D., Kou, C.H.: Stability analysis by Krasnoselskii’s fixed point theorem for nonlinear fractional differential equations. Appl. Math. Comput. 257, 308–316 (2015)

  7. 7.

    Wang, J.R., Zhou, Y., Wei, W.: A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 16, 4049–4059 (2011)

  8. 8.

    Yang, L., Shen, C.F., Xie, D.P.: Multiple positive solutions for nonlinear boundary value problem of fractional order differential equation with the Riemann–Liouville derivative. Adv. Differ. Equ. 2014, 284 (2014)

  9. 9.

    Ntouyas, S.K., Tariboon, J., Thiramanus, P.: Mixed problems of fractional coupled systems of Riemann–Liouville differential equations and Hadamard integral conditions. J. Comput. Anal. Appl. 21, 813–828 (2016)

  10. 10.

    Ntouyas, S.K., Etemad, S.: On the existence of solutions for fractional differential inclusions with sum and integral boundary conditions. Appl. Math. Comput. 266, 235–243 (2015)

  11. 11.

    Liu, X.P., Lin, L.G., Fang, H.Q.: Existence of positive solutions for nonlocal boundary value problem of fractional differential equation. Cent. Eur. J. Phy. 11, 1423–1432 (2013)

  12. 12.

    Jia, M., Liu, X.P.: Multiplicity of solutions for integral boundary value problems of fractional differential equations with upper and lower solutions. Appl. Math. Comput. 232, 313–323 (2014)

  13. 13.

    Leibenson, L.S.: General problem of the movement of acompressible fluid in a porous medium. Izvestiia Akademii Nauk Kirgizskoi SSSR 9, 7–10 (1983). (in Russian)

  14. 14.

    Liu, Y.J.: Impulsive periodic type boundary value problems for multi-term singular fractional differential equations. Bull. Malays. Math. Sci. Soc. 37, 575–596 (2014)

  15. 15.

    Liu, X.P., Jia, M., Xiang, X.F.: On the solvability of a fractional differential equation model involving the \(p\)-Laplacian operator. Comput. Math. Appl. 64, 3267–3275 (2012)

  16. 16.

    Jafari, H., Baleanu, D., Khan, H.: Existence criterion for the solutions of fractional order \(p\)-Laplacian boundary value problems. Bound. Value Probl. 2015, 164 (2015)

  17. 17.

    Liu, X.P., Jia, M., Ge, W.G.: The method of lower and upper solutions for mixed fractional four-point boundary value problem with \(p\)-Laplacian operator. Appl. Math. Lett. 65, 56–62 (2017)

  18. 18.

    Han, Z.L., Lu, H.L., Zhang, C.: Positive solutions for eigenvalue problems of fractional differential equation with generalized \(p\)-Laplacian. Appl. Math. Comput. 257, 526–536 (2015)

  19. 19.

    Liu, X.P., Jia, M., Ge, W.G.: Multiple solutions of a \(p\)-Laplacian model involving a fractional derivative. Adv. Differ. Equ. 2013, 126 (2013)

  20. 20.

    Tang, X.S., Yan, C.Y., Liu, Q.: Existence of solutions of two-point boundary value problems for fractional \(p\)-Laplace differential equations at resonance. J. Appl. Math. Comput. 41, 119–131 (2013)

  21. 21.

    Liu, Z.H., Lu, L.: A class of BVPs for nonlinear fractional differential equations with \(p\)-Laplacian operator. Electron. J. Qual. Theory Differ. Equ. 70, 1–16 (2012)

  22. 22.

    Podlubny, I.: Geometrical and physical interpretation of fractional integration and fractional differentiation. Fract. Calc. Appl. Anal. 5, 357–366 (2002)

  23. 23.

    Podlubny, I.: Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198. Academic Press, New York (1999)

  24. 24.

    Bai, Z.B., Ge, W.G.: Existence of three positive solutions for some second-order boundary value problems. Comput. Math. Appl. 48, 699–707 (2004)

  25. 25.

    Bai, Z.B., Ge, W.G., Wang, Y.: Multiplicity results for some second-order four-point boundary-value problems. Nonlinear Anal. 60, 491–500 (2005)

Download references

Author information

Correspondence to Xiping Liu.

Additional information

This work is supported by the National Natural Science Foundation of China (No. 11171220).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Liu, X., Jia, M. The Positive Solutions for Integral Boundary Value Problem of Fractional p-Laplacian Equation with Mixed Derivatives. Mediterr. J. Math. 14, 94 (2017). https://doi.org/10.1007/s00009-017-0895-9

Download citation


  • Fractional p-Laplacian equation
  • integral boundary value problem
  • positive solution
  • mixed derivatives
  • fixed point theorem

Mathematics Subject Classification

  • 34B10
  • 34B18
  • 26A33